Alert archive / Ohio / Marine Weather Statements in 2007
Marine Weather Statement 22, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Aug 23, 2007, 9:09 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2007, 9:09 AM EDT (13:09 UTC)
- Expired
- Aug 23, 2007, 11:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Aug 23, 7:26 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 23, 7:26 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
726 AM EDT THU AUG 23 2007
.SYNOPSIS...
A WARM FRONT EXTENDING ACROSS THE AREA THIS MORNING WILL MOVE
NORTH TODAY AND ALLOW VERY WARM MOIST AIR TO SPREAD IN FROM THE
SOUTHWEST. THE HOT HUMID AIR WILL CONTINUE THROUGH FRIDAY.
SATURDAY A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION. HIGH
PRESSURE WILL BUILD IN FOR SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
RADAR SHOWS MORE THUNDERSTORMS ACROSS NORTHERN INDIANA EXTENDING
WEST ACROSS ILLINOIS AND INTO IOWA. NAM AND GFS BRINGS THE SHORT
WAVE ASSOCIATED WITH THE MCS INTO THE AREA THIS MORNING. THE STORMS
ARE MOVING EAST AND WILL REACH THE TOLEDO/FDY BETWEEN 5 AND
515AM. WOULD EXPECT A QUICK HALF TO ONE INCH. WHILE THERE IS NO
FORCING IN PLACE TO INITIATE CONVECTION...AIRMASS WILL BE TOO
UNSTABLE THIS AFTERNOON TO NOT RETAIN AT LEAST CHC POPS. FLASH
FLOODING WILL REMAIN POSSIBLE TODAY WITH THE STORMS SO WILL EXTEND
THE FFA THROUGH THE AFTERNOON. EXPECT HIGH TEMPS TO MOVE INTO THE
90S ACROSS MUCH OF THE AREA TODAY. TONIGHT THE COLD FRONT WILL BE
APPROACHING FROM THE NORTHWEST. IT IS LOOKING LIKE WE MAY SQUEEK
BY WITH A DRY NIGHT SINCE CONVECTION SHOULD REMAIN TO OUR NW ALONG
THE BOUNDRY. SO FOR NOW WILL GO WITH A DRY FCST.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
NO BIG CHANGE FOR FRIDAY...STILL WARM MOIST AND UNSTABLE AIRMASS.
WILL CONTINUE WITH CHC POPS. COLD FRONT MOVES THROUGH EITHER
FRIDAY NIGHT OR SATURDAY DEPENDING ON MODEL. EXPECT THUNDERSTORMS
WITH THE BOUNDRY ALTHOUGH GIVEN TIMING DIFFERENCES WILL GO WITH
CHC POPS BOTH PERIODS FOR NOW. SATURDAY WILL LIKELY BE A COUPLE
DEGREES COOLER THAN FRIDAY AS UPPER HEIGHTS BEGIN TO DROP. COOLER
STILL ON SUNDAY AS HIGH PRESSURE BUILDS IN.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
GENERALLY FAIR WEATHER IS EXPECTED DURING THE PERIOD AS AN UPPER
LEVEL RIDGE PERSISTS OVER THE EASTERN HALF OF THE US. THE PATTERN
BEGINS TO CHANGE ON WEDNESDAY AS BOTH THE ECMWF AND GFS BEGIN TO
LOWER HEIGHTS IN THE UPPER GREAT LAKES AS AN UPPER LEVEL TROF
DEVELOPS AND PROGRESS EASTWARD.
&&
.AVIATION /11Z THURSDAY THROUGH MONDAY/...
CLUSTER OF THUNDERSTORMS MOVING EAST NORTHEAST ACROSS INDIANA AND
SOUTHERN MICHIGAN WILL MOVE INTO THE TOLEDO AREA. WILL ACCOUNT
FOR THIS IN THE TOLEDO TAF. REST OF THE AREA WILL HAVE TO DEAL
WITH SOME LIGHT MIST THIS MORNING. WINDS ARE STAYING UP FROM THE
SOUTH AT AROUND 5 TO 8 KNOTS.
MOIST AND UNSTABLE AIR MASS WILL ALLOW FOR SOME SCATTERED
THUNDERSTORM DEVELOPMENT TO OCCUR THROUGH THE DAY. WILL COVER THIS
WITH VICINITY FOR NOW SINCE ACTIVITY WILL SO WIDELY SCATTERED AT
THIS POINT. BEST CHANCE IS UP NEAR THE LAKE WHERE LOWER LAYERS
REMAIN WELL MIXED. SOUTHERN PORTIONS OF THE AREA APPEAR TO BE
CAPPED ENOUGH TO KEEP THUNDERSTORMS FROM GETTING OUT OF HAND. THEY
DEVELOP AND DISSIPATE PRETTY FAST.
WINDS DURING NEXT 24 HOURS WILL BE LIGHT SOUTHERLY INCREASING THIS
AFTERNOON OVER WESTERN HALF OF THE AREA.
OUTLOOK FRIDAY THROUGH MONDAY...COLD FRONT FORECAST TO MOVE
THROUGH OHIO AND PENNSYLVANIA ON SATURDAY. SHOWERS AND
THUNDERSTORMS WITH LOCALLY REDUCED CIGS AND VSBYS CAN BE EXPECTED
FRIDAY AND SATURDAY WITH SIGNIFICANT IMPROVEMENT TO VFR BY SUNDAY.
FAVORABLE CONDITIONS WILL REMAIN THROUGH EARLY NEXT WEEK.
&&
.MARINE...
STATIONARY FRONT HAS FINALLY SHIFTED NORTHEAST AS A WARM FRONT AND
IS NOW BISECTING THE LAKE ALTHOUGH IT IS FAIRLY DIFFUSE AT THIS
TIME. WINDS ARE GENERALLY LIGHT SOUTHEAST. THEY WILL CONTINUE TO
BE LIGHT WEDNESDAY NIGHT AND THURSDAY WITH A PREDOMINATE SOUTHERLY
FLOW SETTING UP ACROSS THE ENTIRE LAKE.
A SLOW MOVING COLD FRONT WILL BECOME ESTABLISHED ACROSS THE CENTRAL
LAKES...NOT PRESSING SOUTHEAST UNTIL A FINAL WAVE OF LOW PRESSURE
SATURDAY TAKES THE COLD FRONT ACROSS LAKE ERIE. CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE UNTIL THAT COLD FRONTS PASSAGE.
GUIDANCE SHOWING SOUTH-SOUTHWEST WINDS TO INCREASE ACROSS THE LAKE
APPROACHING 20KT BY FRIDAY MORNING. HIGH PRESSURE BUILDS IN FOR
SUNDAY INTO MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ003-
006>011-017>021-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...GARNET
AVIATION...LOMBARDY
MARINE...LOMBARDYHazardous weather outlook, Aug 23, 4:32 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 432 AM EDT THU AUG 23 2007 LEZ142>149-162>169-OHZ012>014-022-023-033-089-PAZ001>003-240845- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LAKE-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 432 AM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ009>011-017>021-027>032-036>038-047-240845- ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 432 AM EDT THU AUG 23 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-240845- LUCAS-WOOD-OTTAWA-SANDUSKY- 432 AM EDT THU AUG 23 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH ALSO THERE IS A SLIGHT CHANCE THAT SOME THUNDERSTORMS COULD BECOME SEVERE TODAY WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 5:23 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 23, 9:33 AM EDT | Special Marine Warning | CLE | 117 min | |
| Aug 23, 9:57 AM EDT | Areal Flood Advisory | CLE | Stark | 7 days |
| Aug 23, 10:58 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 47 min |
| Aug 23, 10:39 AM EDT | Flash Flood Warning | CLE | Erie | 3 hr |
| Aug 23, 10:55 AM EDT | Severe Thunderstorm Warning | CLE | Crawford | 80 min |
Nearby
Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.